# SDR DALA2023012000446

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 102,655 hours, 14,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REST SMALL RUNNING MAN EMERGENCY EXIT SIGN INOP.   REPLACED EMERGENCY EXIT SIGN PER B767 MM 33-51. OPS NML.
